# SDR HEEA073745

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,246 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 407070620158
- Condition: Damaged
- Location: Pax/Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED. SCRAPPED LOCALLY.
